# SDR IXXA20250707027

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,050 hours, 26,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Access Panel
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, CATERING DAMAGED ACCESS DOOR TO SLIDE ON R4 DOOR. REINSTALLED R4 DOOR SLIDE IAW B757 AMM 25-66-03. OPERATIONAL CHECK OF SLIDE HOOK UP GOOD. NO OTHER FAULTS NOTED.
